# SDR UHLA201506190449

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 29,730 hours, 28,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Cracked
- Location: Frames 57-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO HAVE CRACKS AT THE FWD AND AFT NUTPLATES AT FRAMES 59, 60, 61.   NEW OMEGA BEAM INSTALLED
